[1] Abd El-Monsef, M.E., El-Deeb, S.N. and Mahmoud, R.A., 1983. β-open sets and β-continuous mappings, Bull. Fac. Sci. Assiut Univ., 12, pp.77-90.
[2] Császár, Á., 1997. Generalized open sets, Acta Math. Hungar., 57 (1-2), pp.65-87. doi:
10.1023/A:1006582718102
[3] Császár, Á., 2002. Generalized topology, generalized continuity, Acta Math. Hungar., 96, pp.351-357.
https://dx.doi.org/10.1023/A:1019713018007
[4] Császár, Á., 2007. Modification of generalized topologies via hereditary classes, Acta Math. Hungar.,
115, pp.29-36. doi: 10.1007/s10474-006-0531-9
[5] Dontehev, J., Ganster, M. and Rose, D., 1999. Ideal resolvability, Topology Appl. 64(3), pp.1-16. doi:
10.1016/s0166-8641(97)00257-5
[6] Habibi Mooakher, A., Ebrahimi M. and Talabeigi, A., 2022. Extraction of pre-open sets as a generalized topology from topological spaces, Iran. J. Sci. Technol. Trans. A Sci., 46 (1), pp.203-210.
https://doi.org/10.1007/s40995-021-01223-z
[7] Hayashi, E., 1964. Topologies defined by local properties, Math. Ann., 156, PP.205-215.
https://doi.org/10.1007/BF01363287
[8] Jankovic, D. and Hamlett, T.R., 1990. New topologies from old via ideals. Amer. Math. Monthly, 97(4),
pp.295-310. https://doi.org/10.1080/00029890.1990.11995593
[9] Jafarian Amiri, S.M., A. Jafarzadeh nand A. and Khatibzadeh, H., 2013. An Alexandroff Topology on
Graphs, Bull. Iranian Math. Soc., 39(4), pp.647-662.
[10] Khatun, K., Modak S. and Das, M.K., 2024. Encounter to the additive propery of local function,
arXiv:2410.09791v2 [math.GN]. https://doi.org/10.48550/arXiv.2410.09791
[11] Kuratowski, K., 1966. Topology: Volume I. Elsevier. https://doi.org/10.1016/C2013-0-11022-7
[12] Lei Y. and Zhang, J., 2021. Closure system and its semantics, Axioms, 198(10), pp.1-30.
https://doi.org/10.3390/axioms10030198
[13] Levine, N., 1963. Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly,
70, pp.36-41. https://doi.org/10.1080/00029890.1963.11990039
[14] Maheshvari, S.N. and Tapi, U., 1979. Note on some applications of feebly open sets, M. B. J. Univ.
of Saugar. doi: 10.1155/s0161171203203161
[15] Mashhour, A.S., Abd El-Monsef, M.E. and El-Deeb, S.N., 1982. On precontinuous and weak precontinuous mappings, Proc. Math. Phys. Soc. Egypt, 53, pp.47-53.
[16] Mirhosseinkhani G. and Talabeigi, A., 2024. Ideals, grills, primals and filters from the categorical viewpoint (in persian), Journal of Advances in Mathematical Modeling, 14(4), pp.17-28. doi:
10.22055/jamm.2024.46281.2263
[17] Mohammadi Khorsand T. and Mirhosseinkhani, G., 2020. Some categorical structures of
generalized topologies in terms of monotone operators, Alg. Struc. Appl., 7(1), pp.101-115.
doi:10.29252/as.2020.1734
[18] Newcomb, R.L., 1967. Topologies which are compact modulo an ideal, Ph. D. Dissertation, Univ. of
Cal. at Santa Barbara.
[19] Njastad, O., 1966. Remarks on topologies defined by local properties, Avh. Norske Vid.-Akad. Oslo I
(N.S.), 8, 16.
[20] Njastad, O., 1965. On some classes of nearly open sets, Pacific J. Math., 15, pp.961-970.
https://doi.org/10.2140/pjm.1965.15
[21] Samuels, P., 1975. A topology formed from a given topology and ideal, J. London Math. Soc. (2),
10(4), pp.409-416. https://doi.org/10.1112/jlms/s2-10.4
[22] Talabeigi, A., Extension of topological derived set operator and topological closure set operator via
a class of sets to construct generalized topologies, Caspian J. of Math. Sci., 11(1), pp.26-39. doi:
10.22080/cjms.2020.16460.1397
[23] Talabeigi, A. and Talabeigi, M., 2022. An approach to change the topology of a topological space.
Sahand Commun. Math. Anal., 19(3), pp.55-63. https://doi.org/10.22130/scma.2022.132038.842
[24] Talabeigi, A., 2021. An approach to change the topology of a topological space with the
help of its closed sets in the presence of grills. J. Mahani Math. Res., 10(2), pp.9-19. doi:
10.22103/jmmrc.2021.17094.1132
[25] Talabeigi, A., 2022. Extracting some supra topologies from the topology of a topological space using
stacks, AUT J. Math. Comput., 3(1) pp. 45-52. doi: 10.22060/AJMC.2021.19123.1042
[26] Vaidyanathaswamy, R., 1944. The localisation theory in set-topology, Proc. Indian Acad. Sci., Sect.
A., 20, pp.51-61. https://doi.org/10.1007/BF03048958